An Application of Minimal Solutions of Three-Term Recurrences to Coulomb Wave Functions
Aequationes mathematicae, Tome 2 (1969), pp. 171-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1969__2_182325,
author = {W. GAUTSCHI},
title = {An {Application} of {Minimal} {Solutions} of {Three-Term} {Recurrences} to {Coulomb} {Wave} {Functions}},
journal = {Aequationes mathematicae},
pages = {171--176},
year = {1969},
volume = {2},
zbl = {0174.14903},
url = {http://geodesic.mathdoc.fr/item/AM2_1969__2_182325/}
}
W. GAUTSCHI. An Application of Minimal Solutions of Three-Term Recurrences to Coulomb Wave Functions. Aequationes mathematicae, Tome 2 (1969), pp. 171-176. http://geodesic.mathdoc.fr/item/AM2_1969__2_182325/